# SDR CA090812002

- Difficulty date: August 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,330 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P
- Condition: Unserviceable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER UNSERVICABLE.
